# SDR 08270324

- Difficulty date: August 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N122SA
- Make and model: Dhav DHC6
- Aircraft serial: 515
- Aircraft time: 24,689 hours, 28,604 cycles
- Engine: Pwa PT6A27
- Propeller: Mcauly 4HFR34C762
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS3126F2039
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PILOT REPORTED DURING CRUSE FLT SMOKE ENTERED COCKPIT FROM AC ELECTRICAL PANEL AREA. NO SYSTEM MALFUNCTION WAS NOTED. NO ELECTRICAL POWER WAS LOST.  ONCE ON GROUND DC POWER COULD NOT BE TURNED OFF THROUGH NORMAL SWITCHING. BATTERY WAS DISCONNECTED TO REMOVE DC POWER FROM AIRCRAFT.  MAINTENANCE HAS DISCOVERED THAT SMOKE CAME FROM CONNECTOR J31, LOCATED IN LEFT OVERHEAD PANEL IN COCKPIT. CAUSE IS STILL UNDER INVESTIGATION.
